General theory of -models

Petr Vopěnka

Commentationes Mathematicae Universitatis Carolinae (1967)

  • Volume: 008, Issue: 1, page 145-170
  • ISSN: 0010-2628

How to cite

top

Vopěnka, Petr. "General theory of $\nabla $-models." Commentationes Mathematicae Universitatis Carolinae 008.1 (1967): 145-170. <http://eudml.org/doc/16203>.

@article{Vopěnka1967,
author = {Vopěnka, Petr},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {set theory},
language = {eng},
number = {1},
pages = {145-170},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {General theory of $\nabla $-models},
url = {http://eudml.org/doc/16203},
volume = {008},
year = {1967},
}

TY - JOUR
AU - Vopěnka, Petr
TI - General theory of $\nabla $-models
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1967
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 008
IS - 1
SP - 145
EP - 170
LA - eng
KW - set theory
UR - http://eudml.org/doc/16203
ER -

References

top
  1. P. VOPĚNKA, The limits of sheaves and applications on constructions of models, Bull. Acad. Polon. Sci., sér. mat., astr. et phys., XIII (1965), 189-192. (1965) MR0182570
  2. P. VOPĚNKA, On -model of set theory, ibid., 267-272. MR0182571
  3. P. VOPĚNKA, Properties of -model, ibid., 441-444. MR0189984
  4. P. VOPĚNKA, -models in which the generalized continuum hypothesis does not hold, ibid., XIV (1966), 95-99. (1966) MR0200142
  5. P. VOPĚNKA, P. HÁJEK, Permutation submodels of the model , ibid., XIII (1965), 611-614. (1965) MR0194320
  6. P. HÁJEK, P. VOPĚNKA, Some permutation submodels of the model , ibid., XIV (1966), 1-7. (1966) MR0194321
  7. P. VOPĚNKA, Limits of sheaves over compact Hausdorff extremally disconnected spaces, ibid. (in press). 
  8. P. VOPĚNKA, P. HÁJEK, Concerning the -models of set theory, ibid. (in press). 
  9. P. VOPĚNKA, Modeli teorii množestv, (in Russian), Zeitschrift f. Math. Logik und Grundlagen der Math. 8 (1962), 281-292. (1962) MR0146085
  10. P. HÁJEK, Die durch die schwach inneren Relationen gegebenen Modelle der Mengenlehre, ibid., 10 (1964), 151-157. (1964) MR0164888

NotesEmbed ?

top

You must be logged in to post comments.